EXACT L1-CONSERVATIVE FINITE-DIFFERENCE SCHEME FOR THE NEUMANN PROBLEM FOR THE HEAT CONDUCTION EQUATION
[EXACT L1-CONSERVATIVE FINITE-DIFFERENCE SCHEME FOR THE NEUMANN PROBLEM FOR THE HEAT]

Artykuł naukowy w czasopiśmie recenzowany

Czasopismo: Applied Mathematics, Informatics and Mechanics (ISSN: 1512-0074)
Współautorzy: D. Poliakov
Rok wydania: 2016
Tom: 21
Numer czasopisma: 1
Strony od-do: 33-43
Dostęp WWW: http://www.viam.science.tsu.ge/Ami/2016_1/Piotr%20Matus_Dmitry%20Poliakov_AMIM_2016_1.pdf



Cytowanie w formacie Bibtex:
@article{1,
author = "Piotr Matus and D. Poliakov",
title = "EXACT L1-CONSERVATIVE FINITE-DIFFERENCE SCHEME FOR THE NEUMANN PROBLEM FOR THE HEAT CONDUCTION EQUATION",
journal = "Applied Mathematics, Informatics and Mechanics",
year = "2016",
number = "1",
pages = "33-43"
}

Cytowanie w formacie APA:
Matus, P. and D. Poliakov(2016). EXACT L1-CONSERVATIVE FINITE-DIFFERENCE SCHEME FOR THE NEUMANN PROBLEM FOR THE HEAT CONDUCTION EQUATION. Applied Mathematics, Informatics and Mechanics, 1, 33-43.